# SDR ABXA9701349

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45940
- Engine: Pwa JT3D3B
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Nr 3 Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE OIL TEMPERATURE ROSE RAPIDLY FROM 100 DEG TO 150 DEG.  ENGINE WAS SHUTDOWN.  ENGINE MAINTAINED 30 PSI OIL PRESSURE DURING WINDMILLING.  FOUND BROKEN GROUND WIRE ON NR 3 ENGINE OIL TEMPERATURE INDICATION SYSTEM.  REPLACED WIRE, PERFORMED GROUND RUN.  SYSTEM CHECKED NORMAL.
